Title: Modelleren van het aantal juist beantwoorde vragen op een multiple-choice examen
Authors: Van Gulck, Stefan # ×
Issue Date: Jul-2013
Publisher: Vlaamse Vereniging voor Wiskundeleraren
Series Title: Wiskunde en Onderwijs vol:39 issue:155 pages:247-257
ISSN: 2032-0485
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Faculty of Economics and Business (FEB) - miscellaneous
Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.